# SDR 2007UALA02837

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 46,190 hours, 16,569 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Rows 9 & 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEAT ROWS 9&18 NOT ILLUMINATING ON TEST.   DISCONNECTED CONNECTOR UNDER SEAT 9A.   SECURED CONNECTOR AND RELAMPED THE LIGHT FIXTURE.
